# SDR DXTA2022092971290

- Difficulty date: September 28, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 2,829 hours, 2,161 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Module
- Part number: 1136409
- Part serial: 271
- Condition: Defective
- Location: Compressor Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE RED CAS,  WHEN PARKING ON THE RAMP WE GOT A RED BAG SMK CAS MESSAGE. WHEN WE EXITED THE AIRCRAFT THERE WAS SMOKE COMING FROM THE BAGAGE COMPARTMENT. LATER THE SMOKE CAME FROM THE CABIN AS WELL. REMOVED "INOP" VCS COMPRESSOR DRIVE MODULE.  REMOVED RECEIVER DRYER.  INSTALLED NEW RECEIVER DRYER.  INSTALLED MODIFIED COMPRESSOR DRIVE MODULE. COMPRESSOR WAS REPLACED AND IS BRAND NEW.  WORK PERFORMED IAW AMM CHAPTER 21-61-01,  21-52-00.  ACCESSED AND REMOVED THE CONDENSER ASSEMBLY.  INSTALLED A NEW CONDENSER ASSEMBLY. VACUUMED THE SYSTEM FOR 60 MINUTES. SERVICED THE SYSTEM WITH 4.5 LBS R134A REFRIGERANT. PERFORMED A SATISFACTORY OPERATIONAL  AND LEAK CHECK.  ALL WORK PERFORMED IAW AMM CHAPTER 21-52-08.  REMOVED DUAL TEMPERATURE CONTROLLER. INSTALLED MODIFIED DUAL TEMPERATURE CONTROLLER. FUNCTIONAL CHECK GOOD. ALL WORK PERFORMED IAW AMM CHAPTER 21·61·01·400-801·A.
